# SDR SWAA2021082328185

- Difficulty date: February 17, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 26,646 hours, 11,735 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT PANEL 140CF FWD TRANSITION PLATE LOWER SURFACE HAS SIGNS OF CORROSION. / REMOVED CORROSION FROM AFT CARGO PANEL 140 CF FWD TRANSITION PLATE LOWER SURFACE IAW SRM 51-10-02-0G-0. CORROSION ON PLATE OVER 30 PERCENT OF THE PART. OUT OF LIMITS IAW SRM 53-00-53-1A-1. RECIEVED NEW PART IAW IPC 25-52-10-02 ITEM 70 SH 4. REPLACED AFT CARGO PIT TRANSITION PLATE IAW SRM 51-40-02-0G-0 A TAG# A23480
